Bulletin of the American Mathematical Society

A correction to my book on topological groups

André Weil

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 51, Number 4 (1945), 272-273.

Dates
First available in Project Euclid: 3 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183506876

Mathematical Reviews number (MathSciNet)
MR0011692

Zentralblatt MATH identifier
0063.08197

Citation

Weil, André. A correction to my book on topological groups. Bull. Amer. Math. Soc. 51 (1945), no. 4, 272--273. https://projecteuclid.org/euclid.bams/1183506876


Export citation